Powder Springs, GA
A 35-year-old female asked:
I'm only 35 and can't hold in my urine. i'm on plaquenil, amitiza, (lubiprostone) meloxicam and myfortic. can any of these be the cause of my incontinence ?
2 doctor answers • 4 doctors weighed in
A Verified Doctoranswered
Physical Medicine and Rehabilitation 39 years experience
No: None of the meds have incontinence of urine as a side effect. Since you are on immunosuppressant, which organ was replaced? Could you have injury to,the urinary sphincter? This requires an eval,by urologist to determine the cause.
3.3k viewsReviewed >2 years ago
Pharmacology 18 years experience
No: Those medications have not been associated with incontinence.
135 viewsReviewed >2 years ago
Last updated Oct 6, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.